Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Okay ladies...

I was wondering if some one could help me out. I got a doctors appointment set up for Friday, but wanted some input before heading that way. A month ago I switched from the bc Yaz to Loestrin. Everything was going fine, then when it came time to have a period there was none, but tons of cramping and pressure. I am over a week late, on the verge of two weeks late (no period since April 17 and stopped taking the pill last Wednesday). Took 2 preggo tests both -. I am still having lots of cramping, bloating, and my uterus area is very sore to the touch. I am leaning toward this being a cyst or something. Anyone have any similar experiences? Anything would be great!

Answer Question
 
Anonymous

Asked by Anonymous at 7:06 PM on Jun. 1, 2009 in Trying to Conceive

Answers (4)
  • actually I just went to the ER for some similar symptoms. I was a little sore for about 3 days && when I woke up on the 4th day, my abdomen was hurting so bad I couldn't even walk. It turned out to be a cervical infection && the pain was from my cervix being swollen. It was caused by some type of bacteria. So anyway they gave me an antibiotic && a pain reliever && I'm supposed to go follow up with my doctor later this week.
    HisMommySince07

    Answer by HisMommySince07 at 7:52 PM on Jun. 1, 2009

  • r u ttc?????
    Anonymous

    Answer by Anonymous at 12:33 AM on Jun. 2, 2009

  • First it's good you've set up an appointment. That's a little cause for concern having sharp pain especially. It most deffinetly could be a cyst, I've had uterine fibroids in the past, and it's about the same as cysts. Since you don't have your appointment till Friday, my suggestion is to right down all the symptoms and when you're feeling them. For instance how long is bloating ( before or after going to bathroom.) Is it all day? and the cramping what side, how long? dull or sharp or in between. That will help the dr atleast start to pin point what's going on with you. Good luck to you!
    Sillylins

    Answer by Sillylins at 9:30 AM on Jun. 2, 2009

  • my sister just didnt have a period on certainn types of birth control pills. she had to go to the generic brand because everythign else wasnt giving her one. mayeb its just your body not feeling good
    fakeitg00d

    Answer by fakeitg00d at 5:11 PM on Jun. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
Painful

Next question overall (Pregnancy)
Did anyone have 2 sweeps?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN